# SDR R61A20070007

- Difficulty date: April 24, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 6,246 hours, 4,343 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0748
- Condition: Faulty
- Location: L/E Slat
- Part time: 4,251 hours, 4,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SLAT FAIL MESSAGE ON EICAS DURING APPROACH, DECLARED EMERGENCY FOLLOWED QRH AND LANDED WITH OUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO A/C.  TROUBLESHOT AND REMOVED AND REPLACED RIGHT HAND OUTBOURD SKEW SENSOR AND HARNESS.  OPERATIONAL CHECK GOOD AND RETURNED A/C TO SERVICE.
